Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Developed itchy penis with red patches? Why is it spreading to nipples? Due to unsafe sex?

Hello, I recently developed a very itchy penis which when I itch, leads to red patchs which sometimes become red and glossy. It is very irritable and causes pain when i have intercourse. I also have developed itchy thighs.. It started just at the top and has now developed over most of my thighs. The itching comes and goes and shows in small patches , not lumps but itchy red spots. i am worried that it is an std as i have had a lot of unprotected sex recently (lesson learnt) but the symptoms don t relate to any std so i m puzzled!? i also have what i thought was joggers nipple? very itchy nipple and also my face sometimes has dry patches on the eyelids and near the hair receding line? It has been going on for the last 3 months and as i m still in China and not a native speaker, i can t really find any treatment or diagnosis. please help?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
I can understand this, these are two different conditions and that might not be due to unsafe intercourse, but this could be some allergic rash might have developed at the same time in two different areas, just wait till few more days the chances of getting alright on its own is likely, if this does not go away, then you can use "Tab Levocetrizine 10 mg three times in day" hope this information helps you, have a nice day.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor